Another OxyElite Pro question!
- 03-04-2011, 07:27 PM
- 03-04-2011, 08:01 PM
I'm not too smart - and I'm unsure what you're trying to say.
Are you saying that you can't deploy your moisture seeking love missile? And that it's due to stimulants?
Never heard of that one. Damn - let's see ... coffee (lots of it), Jack3D, OEP ... I'm usually doing at least three or four stimulants simultaneously and I don't have any problem in that area.
Maybe it's something else?
- 03-04-2011, 09:44 PM
03-04-2011, 10:05 PM
I've definitely had stim d*ck from stimulants, including the one you mention.
I'm sure it's different for everyone, but strong stimulants generally have this side effect. I actually bought a bottle of Perform to counteract this side.
03-04-2011, 11:22 PM
03-04-2011, 11:36 PM
03-05-2011, 12:07 AM
Temporary, yes. Only lasts while "on," sometimes maybe a day longer if you've been taking stims constantly for awhile.
03-05-2011, 12:16 AM
03-05-2011, 01:13 AM
Have you thought about doin a not stim fat burner inbetween cycles of more traditional fat burners? Recreate is one of my favorite non stim thermogenics as well as our DermaTherm Target. You might even like both of these stacked insted of OEP. I will say that even though im overly sensitive to stim thermos, OEP I can handle real well. Id run the 3 of them like this.
Weeks 1 through 6 Recreate
Weeks 7 through 10 Oxy Elite Pro
Weeks 11 through 14 Recreat stacked with Oxy Elite pro
weeks 15 through 22 ( almost a full 2 months ) DermaTherm Target ( zero stim ) and will give your adrenals a chance to reset and becom fresh again.
( at heart )
03-05-2011, 01:12 PM
03-23-2011, 02:08 AM
Similar Forum Threads
- By hoop456 in forum SupplementsReplies: 4Last Post: 04-20-2010, 05:57 PM
- By marcink99 in forum SupplementsReplies: 4Last Post: 04-19-2010, 07:36 PM
- By meltz in forum SupplementsReplies: 42Last Post: 04-05-2010, 11:18 PM